# SDR ASAA2021062315144

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 39,494 hours, 11,302 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Unknown
- Location: Lt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT INOP. GROUNDED - YES. ACCOMPLISHED WINDOW OPS CHECK OF CAPT'S WINDOW HEAT IAW B737-800 AMM 30-41-00 OPS CHECK OK.
